# SDR AALA2019082099029

- Difficulty date: August 18, 2019
- Submitted: August 20, 2019
- Operation: Air carrier
- Aircraft: N979AN
- Make and model: Boeing 737823
- Aircraft serial: 29568
- Aircraft time: 32,249 hours, 12,890 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 181738
- Condition: Failed
- Location: Rt Wing Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS ON APPROACH INTO BWI, CREW REPORTED A FLAP ISSUE. EMERGENCY WAS DECLARED. MAINTENANCE TROUBLESHOT PSEU AND FOUND RIGHT FLAP SENSOR FAULT. REPLACED RIGHT FLAP SENSOR IAW AMM 27-58-01-400-801. OPS CHECK GOOD.
